...

Medication Overdose Headache

Medication Overdose Headache

It is defined as the headache cause by the continuous use of medicine for headache and migraines. It is due to the rebound or overuse effect of medicine.

Symptoms

Signs and symptoms included:Acute Migraine, cluster headache

  • Irritability
  • Nausea
  • Memory problems
  • Restlessness
  • Difficulty in concentration
Causes

The exact cause of this condition is still unknown but it may assume that over use of medication to treat the headache and migraines may lead to rebound headaches. Medications like simple pain killer tylenol, advil etc trigger this condition.

Diagnosis

This is diagnosis at clinical setup by detailed medical history and past history of medicines, there is no specific test for this condition.

Treatment

To stop the headache, you should break the cycle of taking pain killer or reduce the dose gradually. Injections of Botox also recommend to reduce the migraines and headache.

Scroll to Top
Seraphinite AcceleratorOptimized by Seraphinite Accelerator
Turns on site high speed to be attractive for people and search engines.